Publication detail

The Natural Lie Algebra Brackets on Couples of Vector Fields and p-Forms

DOUPOVEC, M. KUREK, J. MIKULSKI, W.

Original Title

The Natural Lie Algebra Brackets on Couples of Vector Fields and p-Forms

English Title

The Natural Lie Algebra Brackets on Couples of Vector Fields and p-Forms

Type

journal article in Web of Science

Language

en

Original Abstract

If m ≥ p + 1 ≥ 2 or m = p ≥ 3, all natural Lie algebra brackets on couples of vector fields and p-forms on m-manifolds are described.

English abstract

If m ≥ p + 1 ≥ 2 or m = p ≥ 3, all natural Lie algebra brackets on couples of vector fields and p-forms on m-manifolds are described.

Keywords

natural operator, vector field, p-form, Lie algebra

Released

05.12.2019

Publisher

Faculty of Sciences and Mathematics, University of Nis, Serbia

Location

Serbia

Pages from

2705

Pages to

2709

Pages count

5

URL

Documents

BibTex


@article{BUT160687,
  author="Miroslav {Doupovec} and Jan {Kurek} and Wlodzimierz {Mikulski}",
  title="The Natural Lie Algebra Brackets on Couples
of Vector Fields and p-Forms",
  annote="If m ≥ p + 1 ≥ 2 or m = p ≥ 3, all natural Lie algebra brackets on couples of vector fields and
p-forms on m-manifolds are described.",
  address="Faculty of Sciences and Mathematics, University of Nis, Serbia",
  chapter="160687",
  doi="10.2298/FIL1909705D",
  howpublished="online",
  institution="Faculty of Sciences and Mathematics, University of Nis, Serbia",
  number="9",
  volume="33",
  year="2019",
  month="december",
  pages="2705--2709",
  publisher="Faculty of Sciences and Mathematics, University of Nis, Serbia",
  type="journal article in Web of Science"
}